MAUDE Adverse Event Report: ORBUSHNEICH MEDICAL CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER

ORBUSHNEICH MEDICAL CO., LTD. JADE PTA BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Model Number 596008022
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer regulatory report: 3003775186-2024-00328.Csi id: (b)(4).
 
Event or Problem Description
A 6mm, 80% stenosed, heavily calcified popliteal artery (pa) was the target treatment area.The jade balloon was advanced with the aid of a command es guide wire.The jade balloon was inflated multiple times to 28 atmosphere pressure (atm), past the burst pressure, resulting in a balloon rupture.When attempting to remove the jade balloon, it could not be removed.A snare was used but was unsuccessful.The patient was transported to the hospital for surgery and had the jade balloon removed.The patient was stable.Additional information received on 9/06/2024, the patient is still hospitalized.The physician stated, the jade balloon wasn't intentionally inflated to burst but was inflated past burst pressure due to a very resistant lesion.When the jade balloon ruptured, no detachment was observed.The collapsed jade balloon could not be successfully removed without surgery intervention.

Brand Name
JADE PTA BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL ANGIOPLASTY (PTA) CATHETER
Manufacturer (Section D)
ORBUSHNEICH MEDICAL CO., LTD.
no. 1 jinkui road
futian free trade zone
shenzhen 51803 8
CH  518038
MDR Report Key20301639
Report Number3004742232-2024-00333
Device Sequence Number15350482
Product Code LIT
UDI-Device Identifier06934955903908
UDI-Public(01)06934955903908(11)231004(17)251004(10)5947542309
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model Number596008022
Device Catalogue Number7-10084-79
Device Lot Number5947542309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/04/2024
Device Age11 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexMale
Patient Weight110 KG
Date Report Sent to FDA10/04/2024